Remark on ANR-divisors
Fundamenta Mathematicae, Tome 117 (1983) no. 3, pp. 161-163
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_117_3_161_163,
author = {Andrzej Kadlof},
title = {Remark on {ANR-divisors}},
journal = {Fundamenta Mathematicae},
pages = {161--163},
year = {1983},
volume = {117},
number = {3},
doi = {10.4064/fm-117-3-161-163},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-117-3-161-163/}
}
Andrzej Kadlof. Remark on ANR-divisors. Fundamenta Mathematicae, Tome 117 (1983) no. 3, pp. 161-163. doi: 10.4064/fm-117-3-161-163
Cité par Sources :